MAUDE Adverse Event Report: JOLIFE AB - 3005445717 LUCAS 3, 3.0, IN SHIPPING BOX, EN; COMPRESSOR, CARDIAC, EXTERNAL

JOLIFE AB - 3005445717 LUCAS 3, 3.0, IN SHIPPING BOX, EN; COMPRESSOR, CARDIAC, EXTERNAL
Model Number LUCAS 3
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report a battery for one of their devices caught fire.The customer advised they were performing a routine check on their equipment and noticed smoke emitting from a battery that was in its charger.The customer removed the battery from the charger and placed it on the bay floor.The battery then caught on fire and engulfed the battery.The battery is used for an automated chest compression device.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Additional Manufacturer Narrative
The battery was not returned to stryker for evaluation.The cause of the reported issue could not be determined.The customer received a replacement battery.H3 other text : device not returned to manufacturer.
 
Event or Problem Description

Brand Name
LUCAS 3, 3.0, IN SHIPPING BOX, EN
Common Device Name
COMPRESSOR, CARDIAC, EXTERNAL
Manufacturer (Section D)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW  SE-223 70
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
ideon science park
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18335220
Report Number0003015876-2023-02374
Device Sequence Number6711991
Product Code DRM
UDI-Device Identifier00883873861820
UDI-Public00883873861820
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
Report Date (Section F) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLUCAS 3
Device Catalogue Number99576-000043
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/12/2023
Device Age0 MO
Event Location Other
Date Report to Manufacturer12/12/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/22/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BATTERY,LUCAS,DARK GRAY.
Patient SexUnknown